# SDR QMLA2024080420094

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N578AM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9578
- Aircraft time: 5,329 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,720 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 0301037010
- Condition: Chafed
- Location: Engines
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IN FLIGHT FUEL LEAK ON ENGINE #1 DUE TO 2 HARD FUEL LINES RUBBING TOGETHER DURING FLIGHT.  REMOVED AND REPLACED DAMAGED PIPE IAW SAFRAN EMM 06 73-19-00-900. LEAK TESTS AND RUNUP SATIFACTORY.
